News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

Hair-Loss Drug Linked to Depression, George Washington University Study


8/9/2012 7:18:53 AM

Young men who took Propecia for hair loss and experienced its sexual side effects also had high rates of depressive symptoms, even after stopping the drug, a retrospective study found. Among a group of men who developed persistent sexual dysfunction that continued for at least three months after they stopped taking Propecia, 75 percent reported symptoms of depression compared with 10 percent of controls who never took the drug, according to Dr. Michael Irwig of George Washington University in Washington, D.C.

Read at ABC News
Read at Fox News
Read at MSN
Read at Los Angeles Times
Read at Huffington Post

comments powered by Disqus
   

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES